On the existence of U-polygons of class c≥4 in planar point sets

Huck, Christian (2009). On the existence of U-polygons of class c≥4 in planar point sets. Discrete Mathematics, 309(16) pp. 4977–4981.

DOI: https://doi.org/10.1016/j.disc.2009.02.035

Abstract

For a finite set U of directions in the Euclidean plane, a convex non-degenerate polygon P is called a U-polygon if every line parallel to a direction of U that meets a vertex of P also meets another vertex of P. We characterize the numbers of edges of U-polygons of class c≥4 with all their vertices in certain subsets of the plane and derive explicit results in the case of cyclotomic model sets.

Viewing alternatives

Metrics

Public Attention

Altmetrics from Altmetric

Number of Citations

Citations from Dimensions

Item Actions

Export

About

Recommendations